| Model Number |
00884450486115 |
| Medical Device Problem Codes |
Difficult or Delayed Positioning (1157); Difficult to Advance (2920)
| Health Effect - Clinical Code |
Pericardial Effusion (3271)
| Date of Event |
09/20/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The suspect device is not expected to return for evaluation.A follow up will be submitted when the evaluation is complete.
Event or Problem Description
The account alleges that the provider diagnosed a pericardial effusion during an electrophysiology procedure on (b)(6) 2021.A perivac kit was opened and access to the pericardial spaced was obtained via needle and wire provided in kit.However, the catheter was not able to advance over the wire and into the pericardial space.Since the physician was not able to advance the new catheter into position, the effusion continued to impact the patient hemodynamically.Therefore, the patient was transferred to the operating room to address the effusion surgically.
Additional Manufacturer Narrative
The suspect device was not returned for evaluation.The complaint could not be confirmed.The root cause could not be determined.A review of the device history and complaint database could not be performed since the lot number was not provided.